MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM

SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Model Number I-PFHV-80
Medical Device Problem Codes Material Disintegration (1177); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Three days after intubation, it was found that the inflating tube has been removed from the tracheal tube itself. .
 
Additional Manufacturer Narrative
The inflation tube being removed from the tracheal tube would be an interruption in patient ventilation.This would cause the patient to be re-intubated thus causing a delay in ventilation and treatment.
 
Additional Manufacturer Narrative
The inflation tube being removed from the tracheal tube would be an interruption in patient ventilation.This would cause the patient to be re-intubated thus causing a delay in ventilation and treatment complaint was considered confirmed based on visual evidence provided by customer.A 24 month review was conducted and 4 additional complaints were identified related to this issue however no trend was observed.No lot number was provided for further investigation, however the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19055615
Report Number3000219639-2024-00034
Device Sequence Number20842299
Product Code BTR
UDI-Device Identifier00607411952753
UDI-Public00607411952753
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFHV-80
Device Catalogue NumberI-PFHV-80
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown